Argument estimate for Non-Bazilevič type and bounded turning functions

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sufficient conditions are posed for functions in this class and for functions which are strongly starlike. Argument estimates are established.

Original languageEnglish
Pages (from-to)175-183
Number of pages9
JournalFar East Journal of Mathematical Sciences
Volume68
Issue number2
Publication statusPublished - Sep 2012

Fingerprint

Estimate
Analytic function
Sufficient Conditions
Class

Keywords

  • Argument estimates
  • Boun ded turning
  • Hadamard product
  • Non-bazilevič
  • Strongly starlike
  • Subordination
  • Superordination
  • Type

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Argument estimate for Non-Bazilevič type and bounded turning functions. / Ibrahim, Rabha W.; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 68, No. 2, 09.2012, p. 175-183.

Research output: Contribution to journalArticle

@article{3aee387bda974dedb82c0f5f64082e46,
title = "Argument estimate for Non-Bazilevič type and bounded turning functions",
abstract = "In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sufficient conditions are posed for functions in this class and for functions which are strongly starlike. Argument estimates are established.",
keywords = "Argument estimates, Boun ded turning, Hadamard product, Non-bazilevič, Strongly starlike, Subordination, Superordination, Type",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2012",
month = "9",
language = "English",
volume = "68",
pages = "175--183",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "2",

}

TY - JOUR

T1 - Argument estimate for Non-Bazilevič type and bounded turning functions

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2012/9

Y1 - 2012/9

N2 - In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sufficient conditions are posed for functions in this class and for functions which are strongly starlike. Argument estimates are established.

AB - In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sufficient conditions are posed for functions in this class and for functions which are strongly starlike. Argument estimates are established.

KW - Argument estimates

KW - Boun ded turning

KW - Hadamard product

KW - Non-bazilevič

KW - Strongly starlike

KW - Subordination

KW - Superordination

KW - Type

UR - http://www.scopus.com/inward/record.url?scp=84864463449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84864463449&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84864463449

VL - 68

SP - 175

EP - 183

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 2

ER -